MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561241
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used for polyps in the colon during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2024.During the procedure, the snare was unable to deliver energy.The procedure was completed with another captivator ii snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of unable to deliver energy.Block h11: the returned captivator ii was analyzed, and a visual evaluation noted that the working length and wire were kinked at proximal section (strain relief).Additionally, a continuity and electrical test were performed, and the device was found within specification.No other problems with the device were noted.The reported event of device unable to deliver energy was not confirmed.Upon analysis, the working length and wire were kinked at proximal section (strain relief).Also, the continuity and electrical tests were found within specification.Since there is not enough evidence to determine that the reported event occurs due to a device problem.Therefore, the most probable root cause of this complaint is no problem detected.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20775739
Report Number3005099803-2024-05999
Device Sequence Number15488242
Product Code FDI
UDI-Device Identifier08714729855927
UDI-Public08714729855927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561241
Device Catalogue Number6124
Device Lot Number0034050523
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown